Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 12, NWS Tucson, AZ

May 21, 2010

NWS Tucson, AZ issued this wind advisory at May 21, 2010, 11:55 AM MST. It took effect at May 22, 2010, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 21, 2010, 11:55 AM MST (18:55 UTC)
In effect from
May 22, 2010, 12:00 PM MST
Expired
May 22, 2010, 8:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WWUS75 KTWC 211855
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1155 AM MST FRI MAY 21 2010

AZZ019-220500-
/O.NEW.KTWC.WI.Y.0012.100522T1900Z-100523T0300Z/
/O.NEW.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-
1155 AM MST FRI MAY 21 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SATURDAY...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. A
HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN
EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* TIMING...WINDY CONDITIONS SATURDAY AFTERNOON AND SATURDAY
  EVENING THEN VERY WINDY CONDITIONS SUNDAY AFTERNOON THROUGH
  SUNDAY EVENING.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
  MPH SATURDAY AFTERNOON AND SATURDAY EVENING. EXPECT SOUTHWEST
  WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH SUNDAY
  AFTERNOON AND SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS DEVELOPING HIGH WIND EVENT.

&&

$$

AZZ030-034-035-220500-
/O.NEW.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES...
SIERRA VISTA
1155 AM MST FRI MAY 21 2010

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON
  THROUGH SUNDAY EVENING.

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING
  60 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS DEVELOPING HIGH WIND EVENT.

&&

$$
4 follow-up statements
553 
WWUS75 KTWC 220500
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1000 PM MST FRI MAY 21 2010

AZZ019-221300-
/O.CON.KTWC.WI.Y.0012.100522T1900Z-100523T0300Z/
/O.CON.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-
1000 PM MST FRI MAY 21 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY.
A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING...WINDY CONDITIONS SATURDAY AFTERNOON AND SATURDAY 
  EVENING THEN VERY WINDY CONDITIONS SUNDAY AFTERNOON THROUGH 
  SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 
  50 MPH SATURDAY AFTERNOON AND SATURDAY EVENING. EXPECT 
  SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH 
  SUNDAY AFTERNOON AND SUNDAY EVENING. 

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS DEVELOPING HIGH WIND EVENT.

&&

$$

AZZ030-034-035-221300-
/O.CON.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES...
SIERRA VISTA
1000 PM MST FRI MAY 21 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 
  60 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS DEVELOPING HIGH WIND EVENT.

&&

$$
039 
WWUS75 KTWC 220932
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
232 AM MST SAT MAY 22 2010

AZZ019-222145-
/O.CON.KTWC.WI.Y.0012.100522T1900Z-100523T0300Z/
/O.CON.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-
232 AM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

* TIMING...WINDY CONDITIONS THIS AFTERNOON AND EVENING THEN 
  VERY WINDY CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 
  45 MPH THIS AFTERNOON AND EVENING. EXPECT SOUTHWEST WINDS OF
  30 TO 40 MPH WITH GUSTS APPROACHING 60 MPH SUNDAY AFTERNOON
  AND SUNDAY EVENING. 

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$

AZZ030-034-035-222145-
/O.CON.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES...
SIERRA VISTA
232 AM MST SAT MAY 22 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 
  60 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING 
  CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$
278 
WWUS75 KTWC 222119
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
219 PM MST SAT MAY 22 2010

AZZ019-230530-
/O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
/O.CON.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/
NORTHERN GREENLEE COUNTY-
219 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. ADDITIONALLY A WIND
ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* TIMING...WINDY CONDITIONS THIS AFTERNOON AND EVENING SUBSIDING
  AFTER 8 PM MST. ON SUNDAY STRONGER WINDY CONDITIONS FROM 12 NOON
  THROUGH 8 PM MST SUNDAY.

* WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40
  MPH THIS AFTERNOON AND EVENING. EXPECT SOUTHWEST WINDS OF 30 TO
  40 MPH WITH GUSTS APPROACHING 55 MPH SUNDAY AFTERNOON AND
  SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ030-034-035-230530-
/O.UPG.KTWC.HW.A.0004.100523T1900Z-100524T0300Z/
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...NOGALES...
SIERRA VISTA
219 PM MST SAT MAY 22 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL
  OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL
  RESULT IN DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ029-031>033-230530-
/O.NEW.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON
219 PM MST SAT MAY 22 2010

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES WILL
  OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG WINDS WILL
  RESULT IN DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
556 
WWUS75 KTWC 230259
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
759 PM MST SAT MAY 22 2010

AZZ019-231100-
/O.EXP.KTWC.WI.Y.0012.000000T0000Z-100523T0300Z/
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
NORTHERN GREENLEE COUNTY-
759 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...WIND SPEEDS WILL CONTINUE TO DIMINISH OVER THE NEXT
  SEVERAL HOURS. ON SUNDAY STRONGER WINDS WILL OCCUR FROM 12 NOON
  THROUGH 8 PM MST.

* WINDS...SOUTHWEST WINDS WILL DIMINISH TO LESS THAN 15 MPH
  OVERNIGHT. EXPECT SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS
  APPROACHING 55 MPH SUNDAY AFTERNOON AND SUNDAY EVENING.

* IMPACTS...THESE STRONG WINDS WILL RESULT IN DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ029>035-231100-
/O.CON.KTWC.WI.Y.0013.100523T1900Z-100524T0300Z/
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES...SIERRA VISTA
759 PM MST SAT MAY 22 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SUNDAY. 

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED SUNDAY AFTERNOON 
  THROUGH SUNDAY EVENING. 

* WINDS...SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 
  55 MPH ARE FORECAST SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* IMPACTS...LOCAL AREAS OF BLOWING DUST AND LOW VISIBILITIES 
  WILL OCCUR WHERE LOOSE SOIL CONDITIONS EXIST. THESE STRONG 
  WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at May 21, 9:10 AM MST, 2 hours 45 minutes earlier.

Area forecast discussion, May 21, 9:10 AM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST FRI MAY 21 2010

.SYNOPSIS...HIGH PRESSURE ALOFT WILL BRING HOT AND DRY CONDITIONS
TODAY. A STRONG LOW PRESSURE SYSTEM WILL THEN BRING GUSTY WINDS
THIS WEEKEND FOLLOWED BY COOLER TEMPERATURES MONDAY. DRY WITH A
GRADUAL WARMING TREND THE REST OF THE WEEK.

&&

.DISCUSSION...UPPER TROUGH OVER THE PACIFIC NW AND RIDGE OVER THE
CENTRAL CONUS PLAINS WITH WLY/SWLY FLOW ALOFT OVER SE AZ THIS
MORNING. ABUNDANT SUNSHINE AGAIN TODAY AND QUITE WARM WITH HIGH
TEMPS THIS AFTERNOON APPROACHING 100 F FOR THE TUCSON METRO AREA.
THE 21/12Z KTWC SOUNDING SUPPORTS THE OFFICIAL FORECAST OF 98 F FOR
THE TUCSON INTERNATIONAL AIRPORT. SOME INCREASE IN WIND TO OCCUR
THIS AFTERNOON AND THIS EVENING VERSUS THURSDAY ESPECIALLY EAST AND
SOUTH OF TUCSON. THUS BREEZY CRITERIA SHOULD BE MET LATER TODAY
ACROSS PORTIONS OF GREENLEE/GRAHAM/COCHISE/SANTA CRUZ COUNTIES.

SYNOPTIC-SCALE PATTERN STARTING SATURDAY AND CONTINUING THROUGH NEXT
WEEK TO BE CHARACTERIZED BY DEEP UPPER TROUGH OVER THE ERN PACIFIC
AND WRN CONUS...AND RIDGE OVER THE CENTRAL/ERN CONUS. PRECIP-FREE
CONDITIONS TO CONTINUE ACROSS SE AZ THRU THURSDAY. HOWEVER...THE
MAIN IMPACT AS A RESULT OF THIS PATTERN WILL BE BREEZY TO WINDY
CONDITIONS THIS WEEKEND AS WELL AS A COOLING TREND SAT-MON.

BASED ON RECEIPT OF 21/12Z NAM AND QUICK GLANCE AT 21/12Z GFS...
APPEARS THAT THE STRONGEST WINDS WILL OCCUR SUNDAY AFTERNOON AND
SUNDAY EVENING. A HIGH WIND WATCH IS A DISTINCT POSSIBILITY VIA THE
AFTERNOON PACKAGE FOR SUN AFTERNOON/SUN EVENING...ESPECIALLY FOR
AREAS EAST OF TUCSON WHERE 40+ KT 700 MB WINDS ARE PROGGED. MAY ALSO
INCLUDE EASTERN PIMA COUNTY AND SANTA CRUZ COUNTIES BUT WILL ADDRESS
THE ENTIRE NOTION FURTHER IN THE AFTERNOON FORECAST DISCUSSION.

SOMEWHAT LESS WIND MON-TUE THOUGH OCCASIONALLY GUSTY WINDS TO STILL
OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS. THE UPPER TROUGH
IS THEN PROGGED TO DEEPEN AGAIN OVER THE WRN CONUS DURING THE MIDDLE
AND LATTER PORTION OF NEXT WEEK. THUS BREEZY TO WINDY CONDITIONS
LIKELY TO RETURN IN RESPONSE TO TIGHT MID-LEVEL GRADIENT. DAYTIME
TEMPS MON FORECAST TO BE ABOUT 10 DEGS F OR SO BELOW NORMAL...THEN
WARMER TUE WITH NEAR-NORMAL DAYTIME TEMPS WED-THUR.

&&

.AVIATION...CLEAR SKIES WILL PREVAIL THROUGH 17Z SATURDAY. SURFACE
WIND 18Z TODAY TO 03Z SATURDAY SLY/SWLY 10-20 KTS WITH GUSTS TO
AROUND 25 KTS. OTHERWISE SURFACE WIND GENERALLY LESS THAN 10 KTS
THROUGH 17Z SATURDAY. STRONGER WINDS TO OCCUR SUNDAY AS A LOW
PRESSURE SYSTEM DEEPENS OVER THE WESTERN STATES. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...HIGH PRESSURE WILL BRING DRY AND WARM CONDITIONS
TODAY...ALTHOUGH TYPICAL AFTERNOON GUSTINESS WILL BE ENHANCED A BIT
THIS AFTERNOON AS 20-25MPH WINDS NEAR RIDGETOP LEVEL MIX TO THE
LOWER ELEVATIONS. A LOW PRESSURE SYSTEM WILL THEN APPROACH THE
REGION ON SATURDAY...MOVE ACROSS NORTHERN ARIZONA ON SUNDAY...AND
PUSH EAST OF THE REGION MONDAY. THIS WILL BRING BREEZY CONDITIONS ON
SATURDAY...AND STRONGER WINDS ON SUNDAY. A FIRE WEATHER WATCH IS
ALREADY UP FOR SATURDAY FOR GREENLEE...GRAHAM...AND COCHISE COUNTIES
EAST OF TUCSON...SOME OR ALL OF WHICH MAY BE UPGRADED TO A WARNING
THIS AFTERNOON DEPENDING ON THE LATEST MODEL GUIDANCE. IF MODEL
TRENDS HOLD...A WATCH FOR ALL OF SE ARIZONA WILL NEED TO BE ISSUED
AS WELL FOR SUNDAY.

BEHIND THE SYSTEM ON MONDAY...LESS WIND AND MUCH COOLER TEMPERATURES
ARE EXPECTED. READINGS WILL THEN WARM BACK UP RAPIDLY DURING THE
MIDDLE PORTIONS OF NEXT WEEK AS HIGH PRESSURE ALOFT BUILDS BACK OVER
THE REGION. EXPECT OCCASIONALLY GUSTY AFTERNOON AND EVENING WINDS
DUE TO DAYTIME HEATING.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
     SATURDAY EVENING FOR FIRE ZONE 146 AND EASTERN ZONE 148...
     OR GREENLEE...GRAHAM...AND COCHISE COUNTIES.

BF/PYTLAK

WEATHER.GOV/TUCSON
Hazardous weather outlook, May 20, 2:30 PM MST, 21 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST THU MAY 20 2010

AZZ019-030-035-211330-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
230 PM MST THU MAY 20 2010

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

EXPECT CLEAR SKIES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL PREVAIL OVER THE WESTERN STATES
STARTING SATURDAY AND CONTINUE INTO NEXT WEEK. A FIRE WEATHER
WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING DUE TO STRONG AND GUSTY WINDS AS WELL AS LOW RELATIVE
HUMIDITIES. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE
DETAIL. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR AGAIN SUNDAY
AFTERNOON AND SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-034-211330-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
230 PM MST THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

EXPECT CLEAR SKIES TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A STRONG LOW PRESSURE SYSTEM WILL PREVAIL OVER THE WESTERN STATES
STARTING SATURDAY AND CONTINUE INTO NEXT WEEK. CRITICAL FIRE
WEATHER CONDITIONS MAY OCCUR SUNDAY AFTERNOON AND SUNDAY EVENING
DUE TO STRONG AND GUSTY WINDS AS WELL AS LOW RELATIVE HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:55 AM MSTHigh Wind WatchTWC26 hr
May 21, 12:53 PM MSTFire Weather WatchTWC14 hr
May 21, 12:53 PM MSTRed Flag WarningTWC31 hr

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.